On the general theory of Möbius inversion formula and Möbius product

Wiegandt, Richard: On the general theory of Möbius inversion formula and Möbius product. Acta scientiarum mathematicarum, (20). pp. 164-180.(1959)

[img] Cikk, tanulmány, mű
math_020_164-180.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1959
Volume: 20
Page Range: pp. 164-180
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Möbius August Ferdinand, Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 180. p.
Date Deposited: 2016. Oct. 15. 14:13
Last Modified: 2018. Mar. 08. 09:28
URI: http://acta.bibl.u-szeged.hu/id/eprint/13882

Actions (login required)

View Item View Item